# SDR AALA951924

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46702
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: P2010031302
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT EXIT LIGHT AT 3R DOOR FOUND INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT EXIT LIGHT AT 3R DOOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
